MAUDE Adverse Event Report: ONKOS SURGICAL INC. ELEOS; FEMORAL HEAD, SUPER FINISH, 36MM TAPER, +0MM

ONKOS SURGICAL INC. ELEOS; FEMORAL HEAD, SUPER FINISH, 36MM TAPER, +0MM
Model Number 26000026E
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause for the patient's hip dislocating was unable to be definitively determined.The surgeon revised the implants with the same size implants.The patient's medical history is not known; therefore, it is unable to be determined if their medical history contributed to the hip dislocation.However, based on review of the device history records and sterilization batch release records, it was concluded that the failure was not associated with the manufacture or the sterilization of the implants or a non-conformance.
 
Event or Problem Description
A patient underwent a revision surgery on (b)(6) 2021 performed by dr.(b)(6) due to their femoral head component becoming dislocated from their gladiator acetabular cup.During the revision surgery, both components were revised.It is unknown if the patient sustained an injury causing the dislocation or if there was another contributing factor.Both components were revised with implants of the same size.The patient also had an eleos male female midsection and a canal filling segmental stem as well as a guardian proximal femoral neck.However, these implants were not revised.The gladiator acetabular cup was not manufacturing by onkos; therefore, it will not be investigated in this complaint.There is no evidence to show that the eleos implants that were not revised may have contributed to this event; therefore, they will not be investigated in this report.

Brand Name
ELEOS
Common Device Name
FEMORAL HEAD, SUPER FINISH, 36MM TAPER, +0MM
Manufacturer (Section D)
ONKOS SURGICAL INC.
77 e halsey rd
parsippany NJ 07054
MDR Report Key12618889
Report Number3013450937-2021-00230
Device Sequence Number1308913
Product Code JDI
UDI-Device IdentifierB27826000026E0
UDI-PublicB27826000026E0
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/18/2025
Device Model Number26000026E
Device Catalogue Number26000026E
Device Lot Number1711958
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2021
Initial Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;